Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 11, 2010, 6:17 PM MDT for Elbert County, Lincoln County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2010, 6:17 PM MDT (00:17 UTC)
- Expired
- Jun 11, 2010, 9:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elbert County, CO, Lincoln County, CO
The radar
The Denver radar (KFTG), 79 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
378
WGUS55 KBOU 120017
FFWBOU
COC039-073-120315-
/O.NEW.KBOU.FF.W.0004.100612T0017Z-100612T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
617 PM MDT FRI JUN 11 2010
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL COLORADO
CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO
* UNTIL 915 PM MDT
* AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 4 MILES NORTHWEST OF LIMON.
THIS STORM WAS MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MATHESON...
LIMON...GENOA AND ARRIBA.
DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN FROM
THIS STORM IN THE PAST 30 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO.
&&
LAT...LON 3941 10420 3952 10371 3956 10317 3918 10319
3914 10429
$$3 follow-up statements
503
WGUS75 KBOU 120046
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
646 PM MDT FRI JUN 11 2010
COC039-073-120315-
/O.CON.KBOU.FF.W.0004.000000T0000Z-100612T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-ELBERT CO-
646 PM MDT FRI JUN 11 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
CENTRAL ELBERT AND NORTHEASTERN LINCOLN COUNTIES...
AT 622 PM MDT...A WEATHER SPOTTER REPORTED THAT 3 TO 7 INCHES OF
WATER WAS STANDING ACROSS HIGHWAY 24...1 MILE EAST OF LIMON.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN
FROM A THUNDERSTORM 7 MILES NORTHWEST OF GENOA...OR ABOUT 9 MILES
NORTHEAST OF LIMON. THIS STORM WAS MOVING EAST NORTHEAST AT 25 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MATHESON...LIMON...GENOA AND ARRIBA.
DOPPLER RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN FROM
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY EVENING FOR
NORTHEASTERN COLORADO.
&&
LAT...LON 3941 10420 3952 10371 3956 10317 3918 10319
3914 10429
$$800
WGUS75 KBOU 120242
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT FRI JUN 11 2010
COC039-073-120315-
/O.CON.KBOU.FF.W.0004.000000T0000Z-100612T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-ELBERT CO-
842 PM MDT FRI JUN 11 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
CENTRAL ELBERT AND NORTHEASTERN LINCOLN COUNTIES...
AT 800 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED THAT EXIT
355...OR THE RIVER BEND EXIT OFF OF I70 WAS FLOODING AND IMPASSABLE.
AT 835 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
STORMS WITH HEAVY RAIN HAVE MOVED EAST OF THE AREA.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MATHESON...LIMON...GENOA AND ARRIBA.
DOPPLER RADAR ESTIMATES THAT AROUND 3 TO 5 INCHES OF RAIN FELL
EARLIER THIS EVENING IN AN AREA BETWEEN CEDAR POINT AND LIMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
&&
LAT...LON 3941 10420 3952 10371 3956 10317 3918 10319
3914 10429
$$403
WGUS75 KBOU 120318
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
918 PM MDT FRI JUN 11 2010
COC039-073-120328-
/O.EXP.KBOU.FF.W.0004.000000T0000Z-100612T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN CO-ELBERT CO-
918 PM MDT FRI JUN 11 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ELBERT AND
NORTHEASTERN LINCOLN COUNTIES...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
LAT...LON 3941 10420 3952 10371 3956 10317 3918 10319
3914 10429
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:10 PM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 11, 3:10 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT FRI JUN 11 2010 .SHORT TERM...SITUATION COMING TOGETHER FOR ANTICIPATED WIDESPREAD RAINS THIS EVENING WITH HEAVY AMOUNTS POSSIBLE ALONG AND NEAR THE FRONT RANGE FOOTHILLS. UNSEASONABLY DEEP UPPER LEVEL TROUGH CONTINUES TO DIG INTO THE SOUTHWEST AND WILL SOON CLOSE OFF AND DRIFT SLOWLY EASTWARD ON SATURDAY. THERE WILL LIKELY BE A SERIES OF SHORTWAVES ROTATING AROUND THIS SYSTEM AND ONE IS APPROACHING THE AREA RIGHT NOW. AHEAD OF THIS THE UPSLOPE FLOW HAS BEEN INCREASING IN SPEED AND DEPTH AS SEEN IN BOTH THE PTL AND MBW PROFILERS. THERE HAS BEEN SOME GOOD HEATING IN THE MOUNTAINS TODAY AND STORMS HAVE BEEN RAPIDLY DEVELOPING NEAR AND EAST OF THE CONTINENTAL DIVIDE OVER THE LAST COUPLE OF HOURS. THE LATEST CELL WEST OF DENVER JUST TOPPED OUT AT 71 DBZ SO CLEARLY THE AIR IS QUITE UNSTABLE. THESE INITIAL STORMS WILL PRODUCE SOME BRIEF HEAVY RAINS IN THE FOOTHILLS BUT THEY ARE MOVING...ALTHOUGH ONE ISSUE IS THERE COULD BE SOME MULTIPLE STORMS IN THE SAME AREA AS THEY MOVE FROM SOUTH TO NORTH. STILL HOWEVER EXPECT THE PATTERN TO BECOME MORE UPSLOPE DOMINATED AND GENERAL RAIN LATER TONIGHT. MODELS CONTINUE TO GENERALLY INDICATE AT LEAST 1-2 INCHES OF RAIN IN AND NEAR THE FOOTHILLS WITH UP TO 3 INCHES IN LARIMER COUNTY. SO OF COURSE THIS WILL BE CLOSELY MONITORED AND THE FLOOD WATCH REMAINS IN PLACE. SATURDAY LOOKS MORE LIKE A CHILLY DAY WITH MAINLY LIGHT RAIN THAT WILL BECOME INTERMITTENT SO FLOOD THREAT SHOULD EASE. THERE COULD BE A ROUND OF EMBEDDED THUNDERSTORMS LATER IN THE DAY THAT DEVELOP IN THE MOUNTAINS BUT CONFIDENCE ON THE TIMING OF THIS IS NOT GREAT AT THIS TIME. SPECIAL VORTEX SOUNDING NEAR 20Z EAST OF DENVER STILL HAS A CAP BUT WITH THE APPROACHING FORCING AND STORMS MOVING OFF THE FOOTHILLS CELLS WILL MOVE INTO THE EASTERN PLAINS WHERE A TORNADO WATCH HAS BEEN ISSUED. THE SHEAR PROFILE IS MORE STRAIGHT LINE RIGHT NOW WITH LOW LEVEL NE FLOW AND UPPER LEVEL SOUTHWEST FLOW SO MAY END UP BEING MORE OF A BIG HAIL THREAT BUT IT IS JUNE IN COLORADO AND IT IS OUR BIG TORNADO TIME OF THE YEAR. LASTLY THERE IS THE ISSUE OF PRECIP TYPE AS WE GET INTO MORE OF A GENERAL UPSLOPE TONIGHT. IMPRESSIVELY COLD 700 MB TEMPS ARE WIDESPREAD IN THE WEST AND SOME OF THIS FILTERS IN MORE SATURDAY NIGHT INTO SUNDAY. BUT SHOULD BE SOME PRETTY GOOD COOLING TONIGHT AND EXPECT THE SNOW LEVEL TO DROP PERHAPS AS LOW AS 9000 FEET OR SO EAST OF THE CONTINENTAL DIVIDE. SEVERAL INCHES OF SNOW COULD FALL WITH SOME HIGHER AMOUNTS POSSIBLE AND LOOKS LIKE A TRAIL RIDGE ROAD CLOSING KIND OF STORM. NO HOISTING AT THIS TIME GIVEN ALL THE OTHER THINGS GOING ON AND THE COLDER AIR MAYBE HOLDING OFF UNTIL AFTER THIS PERIOD. .LONG TERM...LARGE UPPER LEVEL LOW WILL BE CENTERED OVER SOUTHWEST UTAH...NORTHWEST ARIZONA AND SOUTHERN NEVADA SATURDAY EVENING WITH A STRONG SOUTH-SOUTHWEST FLOW ALOFT OVER EASTERN COLORADO. THE UPPER LEVEL LOW WILL LIFT NORTHEASTWARD SUNDAY AND BE OVER THE NORTHERN PLAINS COME MONDAY. AT THE SURFACE...HIGH PRESSURE OVER THE NORTHERN ROCKIES AND LOW PRESSURE OVER THE SOUTHERN PLAINS WILL KEEP A NORTH TO NORTHEAST LOW LEVEL UPSLOPE FLOW OVER THE AREA THROUGH SUNDAY NIGHT. THE UPSLOPE FLOW COMBINE WITH QG LIFT ALOFT WILL PROVIDE LIFT FOR THE SHOWERY WEATHER. ON SUNDAY...MAY SEE A FEW BREAKS IN THE CLOUDS TO HELP WITH SOME SURFACE HEATING. IF THIS OCCURS...MAY SEE SOME THUNDERSTORMS SUNDAY AFTERNOON...ESPECIALLY WITH THE COLD AIR ALOFT. IT APPEARS THE SNOW LEVEL WILL BE BETWEEN 9000 AND 10000 FEET SATURDAY NIGHT AND SUNDAY. COULD SEE IT CREEP BELOW 9000 FEET SATURDAY NIGHT. MAY SEE 3 TO 6 INCHES ABOVE 10000 FEET. MOST OF THE ACCUMULATING SNOW WILL BE EAST OF THE CONTINENTAL DIVIDE WHERE THE UPSLOPE FLOW WILL BE. WARMER AND DRIER CONDITIONS WILL PREVAIL MONDAY WITH THE SYSTEM TO THE NORTHEAST OF THE AREA. WILL HAVE ENOUGH MOISTURE AND WEAK INSTABILITY AROUND TO KEEP SLIGHT CHANCE IN THE FORECAST. FROM TUESDAY THROUGH THE END OF THE WEAK...THE MODELS SHOW A RIDGE OVER THE CENTRAL U.S. AND A TROUGH OVER THE PACIFIC NORTHWEST. THIS WILL RESULT IN A WEST TO SOUTHWEST FLOW ALOFT. TEMPERATURES UNDER THIS PATTERN WILL BE NEAR NORMAL. TOUGH TO RULE OUT CONVECTION THIS FAR OUT UNDER THIS FLOW AND WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS IN THE FORECAST. && .AVIATION...THUNDERSTORMS DEVELOPING NOW TO THE WEST AND SOUTH OF THE DENVER AREA AND MOVING NNE. COVERAGE WILL INCREASE OVER THE NEXT FEW HOURS WHEN THE THUNDERSTORMS WILL BE STRONGEST WITH A CHANCE OF SEVERE WX. THEN EXPECT MORE OF AN OCCASIONAL SITUATION AFTER ABOUT 04Z WITH LOWERING CIGS DURING THE NIGHTTIME HOURS. GENERALLY CIGS IN THE MVFR RANGE EXPECTED ON SATURDAY WITH OCNL RAIN OR SHOWERS. && .HYDROLOGY...ALTHOUGH STREAMFLOWS HAVE BEEN SLOWLY RECEDING THE PAST COUPLE OF DAYS...THEY REMAIN HIGH. ADDITIONAL MODERATE TO HEAVY RAINFALL WOULD CAUSE RIVERS AND CREEKS IN BOULDER...LARIMER AND WELD COUNTIES TO RISE BACK UP TO LEVELS SEEN EARLIER THIS WEEK....WITH OVERBANK FLOWS AND LOWLAND FLOODING POSSIBLE THROUGH THIS WEEKEND. && .BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH 6PM MDT FRIDAY THROUGH 6AM MDT SUNDAY FOR THE NORTHERN FOOTHILLS AND NORTHERN PARTS OF THE URBAN CORRIDOR...ZONES 35..38..39..42..43... SZOKE/MEIER
Hazardous weather outlook, Jun 11, 11:00 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1100 AM MDT FRI JUN 11 2010 COZ030>051-121200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1100 AM MDT FRI JUN 11 2010 ...FLOOD WATCH FOR PORTIONS OF LARIMER...WELD...AND BOULDER COUNTIES TONIGHT THROUGH SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AIRMASS COUPLED WITH A DEEPENING UPPER LEVEL LOW OVER THE SOUTHWEST WILL BRING WIDESPREAD THUNDERSTORMS AND SOME HEAVY RAINS TO THE AREA THROUGH TONIGHT. UPSLOPE FLOW IS DEEPENING OVER THE AREA AND SHOWERS AND THUNDERSTORMS WILL SOON BE DEVELOPING IN THE FOOTHILLS. THESE WILL INCREASE IN COVERAGE LATER THIS AFTERNOON AND TONIGHT WITH THE FOCUS FOR THE HEAVIEST RAINS IN AND NEAR THE FOOTHILLS FROM WEST OF DENVER NORTH TO THE WYOMING BORDER. GENERAL RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE...WITH LOCALLY MORE...ESPECIALLY IN LARIMER COUNTY. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THIS AREA THROUGH SATURDAY NIGHT. AS THE PRECIPITATION BECOMES MORE WIDESPREAD TONIGHT THE SNOW LEVEL WILL LOWER FROM AROUND 10000 FEET TO AROUND 9000 FEET BY SATURDAY MORNING. SEVERAL INCHES OF SNOW ARE LIKELY AT HIGHER ELEVATIONS WHICH COULD CLOSE SEASONAL ROADS SUCH AS TRAIL RIDGE ROAD IN ROCKY MOUNTAIN NATIONAL PARK. ON THE PLAINS THE ATMOSPHERE IS NOT AS UNSTABLE AS YESTERDAY BUT WITH ALL THE MOISTURE IN PLACE AND AFTERNOON HEATING SOME THUNDERSTORMS COULD BECOME SEVERE. AT THIS TIME LARGE HAIL APPEARS TO BE THE MAIN THREAT WITH STRONG STORMS PERSISTING INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COOL AND WET WEATHER PATTERN WILL REMAIN OVER NORTH CENTRAL AND NORTHEAST COLORADO THROUGH THE WEEKEND. PERIODS OF RAIN ARE EXPECTED THROUGH SUNDAY AFTERNOON WITH SNOW ABOVE 10000 FEET AND POSSIBLY MIXED DOWN TO 9000 FEET. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE ABOVE 10000 FEET...MAINLY EAST OF THE CONTINENTAL DIVIDE. MODERATE TO HEAVY RAIN MAY CAUSE STREAMS AND RIVERS TO RISE THE WEEKEND ALONG THE FRONT RANGE...POSSIBLY FLOODING LOW LYING AREAS. FOR NEXT WEEK THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM. SZOKE/MEIER
In the hours before
Local storm report, Jun 11, 4:50 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 3 NW IDLEDALE 39.70N 105.28W
06/11/2010 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 4:57 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:18 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
&&
BLOUISLocal storm report, Jun 11, 5:23 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...COR...
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NW IDLEDALE 39.70N 105.28W
06/11/2010 M1.50 INCH JEFFERSON CO TRAINED SPOTTER
0425 PM HAIL 7 E BRIGHTON 39.98N 104.66W
06/11/2010 M1.00 INCH ADAMS CO TRAINED SPOTTER
0411 PM HAIL 1 SE THORNTON 39.89N 104.95W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
FUNNEL CLOUD
0343 PM HAIL 1 N LAFAYETTE 40.02N 105.10W
06/11/2010 M1.75 INCH BOULDER CO TRAINED SPOTTER
0340 PM HAIL 1 ESE WHEAT RIDGE 39.77N 105.07W
06/11/2010 M1.25 INCH JEFFERSON CO TRAINED SPOTTER
0331 PM HAIL 1 ENE WHEAT RIDGE 39.78N 105.09W
06/11/2010 M1.75 INCH JEFFERSON CO TRAINED SPOTTER
0310 PM HAIL 1 NE BROOKVALE 39.64N 105.41W
06/11/2010 M1.00 INCH CLEAR CREEK CO TRAINED SPOTTER
0305 PM HAIL 2 NE EVERGREEN 39.65N 105.32W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0302 PM HAIL 2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:50 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 11 S WIGGINS 40.07N 104.07W
06/11/2010 M3.00 INCH MORGAN CO TRAINED SPOTTER
0527 PM TORNADO 25 W HUGO 39.13N 103.93W
06/11/2010 ELBERT CO TRAINED SPOTTER
0503 PM TORNADO 3 W RAMAH 39.12N 104.22W
06/11/2010 EL PASO CO NWS EMPLOYEE
0456 PM HAIL 6 S PROSPECT VALLEY 39.99N 104.39W
06/11/2010 M1.75 INCH ADAMS CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Jun 11, 5:52 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 1 S WIGGINS 40.22N 104.07W
06/11/2010 M2.75 INCH MORGAN CO COUNTY OFFICIAL
WINDSHEILDS DAMAGED TO EMERGENCY VEHICHLES
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:08 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 52 min |
| Jun 11, 6:11 PM MDT | Tornado Warning | BOU | Morgan, Washington | 34 min |
| Jun 11, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 59 min |
| Jun 11, 6:28 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 47 min |
| Jun 11, 6:39 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 66 min |
| Jun 11, 6:43 PM MDT | Tornado Warning | BOU | Morgan, Washington | 32 min |
| Jun 11, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 38 min |
| Jun 11, 7:09 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 34 min |
| Jun 11, 7:12 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 33 min |
| Jun 11, 7:13 PM MDT | Tornado Warning | BOU | Lincoln | 47 min |
| Jun 11, 7:35 PM MDT | Flash Flood Warning | BOU | Logan, Morgan, Washington | 4 hr |
| Jun 11, 7:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 63 min |
| Jun 11, 7:53 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 22 min |
| Jun 11, 8:27 PM MDT | Flash Flood Warning | BOU | Phillips, Sedgwick | 2 hr |
| Jun 11, 8:32 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 11, 8:36 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 54 min |
| Jun 11, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Park | 46 min |
| Jun 11, 10:30 PM MDT | Areal Flood Advisory | BOU | Park | 90 min |
| Jun 11, 10:44 PM MDT | Severe Thunderstorm Warning | BOU | Park | 61 min |
| Jun 11, 11:32 PM MDT | Areal Flood Warning | BOU | Morgan, Weld | 10 hr |
| Jun 12, 12:17 AM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson, Park | 88 min |
| Jun 12, 4:20 AM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 24 hr |
| Jun 12, 9:28 AM MDT | Areal Flood Warning | BOU | Weld | 8 hr |
| Jun 12, 9:58 AM MDT | Areal Flood Advisory | BOU | Boulder | 24 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Larimer | 6 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Larimer | 29 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Weld | 29 hr |
| Jun 12, 1:49 PM MDT | River Flood Advisory | BOU | Weld | 29 hr |
| Jun 12, 3:50 PM MDT | Areal Flood Warning | BOU | Weld | 4 days |
| Jun 12, 5:15 PM MDT | Areal Flood Advisory | BOU | Weld | 17 hr |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.